MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. TRUGUIDE COAXIAL BIOPSY NEEDLES; BIOPSY INSTRUMENT

BARD PERIPHERAL VASCULAR, INC. TRUGUIDE COAXIAL BIOPSY NEEDLES; BIOPSY INSTRUMENT
Model Number C1816A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Injury (2348)
Date of Event 08/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As the lot number for the device was provided, a manufacturing review will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.Expiry date (10/2019).
 
Event or Problem Description
It was reported that during a biopsy procedure, the device allegedly broke off inside the patient.Additional medical intervention was then required to remove the device from the patient.The device was successfully removed.

Brand Name
TRUGUIDE COAXIAL BIOPSY NEEDLES
Common Device Name
BIOPSY INSTRUMENT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key8941577
Report Number2020394-2019-03020
Device Sequence Number16669039
Product Code FCG
UDI-Device Identifier00801741085031
UDI-Public(01)00801741085031
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K936194
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC1816A
Device Catalogue NumberC1816A
Device Lot NumberREAY1273
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2019
Initial Report FDA Received Date08/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;